MAUDE Adverse Event Report: ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPLANT SYSTEM, FIBERTAK BUTTON; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPLANT SYSTEM, FIBERTAK BUTTON
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, a sales representative reported via phone that an ar-3680 fibertak® button implant systems second stitch would not pull through the anchor.This occurred during a rotator cuff biceps tenodesis on (b)(6) 2025, the device remained in the patient and the second stitch was tied to the first stitch over the tendon.This resulted in a five-minute delay and it is unknown if additional anesthesia was administered.
 
Additional Manufacturer Narrative
The complaint device was not received for evaluation.Based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including improper bone preparation and/or improper surgical technique associated with the device.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
IMPLANT SYSTEM, FIBERTAK BUTTON
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23632968
Report Number1220246-2025-05169
Device Sequence Number9381578
Product Code MBI
UDI-Device Identifier00888867305441
UDI-Public(01)00888867305441(11)250730(17)300630(10)15475259
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K191426
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPLANT SYSTEM, FIBERTAK BUTTON
Device Catalogue NumberAR-3680
Device Lot Number15475259
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown